Although I'm a Hashimoto's sufferer (diagnosed in May 2013) I'm getting very bad Raynaud's attacks. When outside I lose feeling in my toes even if I wear two pairs of socks and it was particularly bad today as my left index finger went completely white. When I got into the warm it turned back into a healthy red colour but then went purple! That's never happened to my fingers, only my toes, so I'm even more worried that other parts of me are getting worse! Can this happen even when I'm on 125mcg Levo?
I'm also getting other symptoms such as acne on my forehead, sometimes becoming turning into very sore red spots when I so much as touch them - I'm 28, I shouldn't be getting this! I also have bags under my eyes, a heavy feeling in my upper eyelids as if I want to close them, pain above my eyebrow (weird or what?) pain in my chest, back and ribs and palpitations. I hope I'm not going hyper if I'm so much Levo per day. Period is also early and dark.
I don't even want to go outside anywhere because I worry I'll get stared at.
Any help is greatly appreciated.